Communications in Mathematical Physics

A note on the Ising model in high dimensions

J. Bricmont, H. Kesten, J. L. Lebowitz, and R. H. Schonmann

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 122, Number 4 (1989), 597-607.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178591

Mathematical Reviews number (MathSciNet)
MR1002833

Zentralblatt MATH identifier
0664.60109

Subjects
Primary: 82A67
Secondary: 82A15 82A68

Citation

Bricmont, J.; Kesten, H.; Lebowitz, J. L.; Schonmann, R. H. A note on the Ising model in high dimensions. Comm. Math. Phys. 122 (1989), no. 4, 597--607. https://projecteuclid.org/euclid.cmp/1104178591


Export citation